Loading Events

« All Events

  • This event has passed.

Spring Conference – Division B

April 27 @ 9:30 am - 6:00 pm

The 2019 Division Spring Conference will welcome the competition for International Speeches and Evaluations (EN/FR/NL).
You will also have the opportunity to attend interactive workshops and to connect with other members from the 21 clubs in and around Belgium.

To register, pay 25€ by bank transfer on the following account. It is very important to provide all the required information in the communications :
     Name account: Berlaymont Toastmasters
     Bank: ING in Brussels
     IBAN: BE05 3630 0605 6375
     BIC: BBRUBEBB
     Communication: Division Contest – LAST NAME, First Name, Club
You can pay cash on site or use the bancontact QR method if activated on your phone.

Programme:

Schedule Activity
9:30 Doors open
10:00 Introduction and welcome
10:30 Keynote speaker – George PARKER with “The Alchemy of Presentation
11:30 Break (30 min)
12:00 Speech contest (NL and FR)

Parallel workshop (EN) – Anita SHEEHAN with “An Introduction to Connecting Communication”

13:00 Lunch  (1 hour)
14:00 Evaluation Contest (EN)
15:15 Break (15 min)
15:30 Evaluation Contest  (NL and FR)

Parallel workshops (EN) – Clément DZOU with21st Century skills”

16:30 International Speech Contest (EN)
17:30 Break (15 min)
17:45 Awards and closing

Follow the event on Facebook

Details

Date:
April 27
Time:
9:30 am - 6:00 pm
Event Categories:
, ,
Website:
https://www.facebook.com/events/2164167743664186/

Venue

De Markten
Oude Graanmarkt 5
Brussels, 1000 Belgium
Website:
https://www.demarkten.be/en/english

Organiser

District 59 Division B
Email:
District59DivisionB@gmail.com
Website:
http://toastmasters.be